Stopped zoloft cold turkey

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MeChelle
New Member


Date Joined Dec 2005
Total Posts : 1
   Posted 12/5/2005 10:45 PM (GMT -7)   
Hi,I am new.
My husband has been on zoloft since last May.100s.He decided last week to stop.They were upsetting his stomach and there have been other side affects as well.
 
I am worried about how this will affect his feelings.Anger and stuff.

CDinthe831
Regular Member


Date Joined Oct 2005
Total Posts : 316
   Posted 12/5/2005 11:31 PM (GMT -7)   
Welcome to HW MeChelle
 
you will find a lot of support here,
 
well for your husband, do watch him because stoping a depression med cold turky can have problems (he might go into a very bad depression state for a few days or more) though people do react differently to meds so hopefuly this will not happen to him but I have seen it happen to others when they did stop the med cold.
 
As I was saying he might go into a deep depression and can/will have mood swings (keep an eye on him to make sure it doses not get to bad) he should call the doc and talk with him/her to see if there is another med that he can take that will have fewer side effects.
 
wishing you and your husband the best
 
let us know how thing go
 
Jeremy



Crohn's Disease, Arthrits, Raynaud's disease, Depression, Anxiety, and Glaucoma
Taking it day by day
 
Member of the “Roto-Rooter-oscopy” Club  eyes
Those of you who have had a colonoscopy will understand
 
putting a face on the name VIEW IMAGE

Post Edited (CDinthe831) : 12/5/2005 11:52:38 PM (GMT-7)


Nanse
Regular Member


Date Joined Nov 2005
Total Posts : 217
   Posted 12/11/2005 5:38 AM (GMT -7)   
How is your husband doing?
 
Stopping cold turkey can cause very rough withdrawal symptoms. It's always better to wean with the help of the doctor; even if a doc thinks you should not stop taking a med they will tell you how best to stop if that is what you are determined to do.
 
Also, did he talk to the doc about changing meds? Possibly something else would work better for him. Or, as with many people, anxiety could be part of his diagnosis and he may need something for anxiety which is notorious for causing stomach problems.
 
I hope he's doing well. I stopped SSRI's cold turkey after 10 years. It was a mistake. I was sick for weeks, including too sick to work for a week. Nausea, diarrhea, headache, fatigue, head nosies, etc. It was pretty awful.
 
Nanse
 
 

jaymay
Regular Member


Date Joined Oct 2005
Total Posts : 266
   Posted 12/14/2005 5:00 PM (GMT -7)   
nanse are you still off your meds

Nanse
Regular Member


Date Joined Nov 2005
Total Posts : 217
   Posted 12/14/2005 9:10 PM (GMT -7)   

Dear Jaymay,

Yes I'm still off my meds. Feel free to post back or IM or email, too, if you wish.

Nanse

 

 


Nanse

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 11:27 AM (GMT -7)
There are a total of 2,734,159 posts in 301,185 threads.
View Active Threads


Who's Online
This forum has 151309 registered members. Please welcome our newest member, waterfall79.
349 Guest(s), 10 Registered Member(s) are currently online.  Details
momto2boys, Psilociraptor, Tagier, Skyy, Scaredy Cat, White Bird, pmm73, maria2016, quincy, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer